Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Remark on elliptic units in a $\mathbb {Z}_p$-extension of an imaginary quadratic field
HTML articles powered by AMS MathViewer

by Tsuyoshi Itoh PDF
Proc. Amer. Math. Soc. 137 (2009), 473-478 Request permission

Abstract:

We shall study the group of units modulo the group of elliptic units in a $\mathbb {Z}_p$-extension of an imaginary quadratic field.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11R23, 11G16
  • Retrieve articles in all journals with MSC (2000): 11R23, 11G16
Additional Information
  • Tsuyoshi Itoh
  • Affiliation: College of Science and Engineering, Ritsumeikan University, 1-1-1 Noji Higashi, Kusatsu, Shiga, 525-8577, Japan
  • Email: tsitoh@se.ritsumei.ac.jp
  • Received by editor(s): September 4, 2007
  • Received by editor(s) in revised form: January 23, 2008
  • Published electronically: August 20, 2008
  • Communicated by: Ken Ono
  • © Copyright 2008 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 137 (2009), 473-478
  • MSC (2000): Primary 11R23; Secondary 11G16
  • DOI: https://doi.org/10.1090/S0002-9939-08-09506-3
  • MathSciNet review: 2448566